# SDR IXXA05SMN168S

- Difficulty date: August 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 80
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD CARGO COMPT INTERNAL SKIN CORRODED, STA 80.000, L-31R.  DURING ROUTINE C CHECK INSPECTION, FWD CARGO COMPT INTERNAL SKIN CORRODED, STA 80.000 , L-31R.  REMOVED SKIN IAW DC-8 SRM 51-1-21 PAGE 1.  REMOVED LEVEL I CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  MEASURED: BLEND OUT 0,002.  MATERIAL MUCKINESS 0,063" REMAINING MATERIAL 0,061".  FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
